I know doctors call it the warm-up phenomenon, and in the past i experienced it that way too. Just as i described.
In my childhood the first 25 meters i ran went slow, but the last 25 meters went great. But now it feels i am always stuck in the warming up fase. And when i try to push myself to the limits, my body muscles simple cramp up and hurts.
I dont use any statin drugs or meds, the only meds i use is diphantoine z-100 (for 15+ years now) and i take that for the mc. My doctor wanted to proscribe mexeltine but my insurance wouldnt cover it, so i am still on diphantoine although i dont think its doing my body/muscles any good...
What can you tell me about potassium? How much can i take? In what food or drinks its in? Etc, would appreciete the help!
Is their nothing i can do to regain my strength and stamina? I am open for everything!
If i compare my strength with the strength i had 15 years ago its schocking to see the differance, so that doesnt look promosing att all for my future strength in 15 years from now. And that worrys me alot. Their must be something or anything i could do??
John, diphantoine is seldom prescribed any more for MC. Mexiletine is the preferred medication, and some of the others are acetazolamide, carbamazepine, lamotrigene and flecainide. You might want to have your pharmacist see if there is any type of program for the Mexitil to help cover the payment, and if not maybe you can file an appeal.
Potassium is in all fruits and vegetables. It's probably highest in bananas. But too much can worsen myotonia, so just try smaller amounts at first if you use a supplement.
I would give the Acetyl-L-Carnitine a try. It really helped my muscle strength and stamina. This is a link to Amazon.uk: Acetyl-L-Carnitine
I shure hope the MDA-supported drug VBP15 steroids without side effects Makes it through the FDA trials,predisone worked so well for Me"Had to stop using it because of the side effects,I hope this drug VBP15 will be available in the next three years,and gets rid of My weakness along with so many others needs"